# SDR SWAA2025012376793

- Difficulty date: December 12, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,437 hours, 19,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP ON IB SIDE AT LT WING 2024-764363<[01] TOOL USED CALIPER PN: 500-196-30; SN: A23325649; DUE DATE: 31-DEC-24;[02] TOOL USED: BOND TESTING UNIT; P N: BONDMASTER 600M; S N: 230106912; CAL DUE DATE: 09-JAN-25;[03] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 25/JAN/25 TOOL USED: CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14/JAN/25;[04] TOOL USED: BOND TESTER; P/N: S-3; S/N: 064; DUE DATE: 27-AUG-25.;[05] TOOL USED SCALE PN: CR5200; SN: 8342514511; DUE DATE: 27/FEB/25.;[06] PERFORMED INTERIM REPAIR ON OB AFT FLAP ON IB SIDE AT LT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] PERFORMED INTERIM REPAIR ON OB AFT FLAP ON IB SIDE AT LT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED
